MAUDE Adverse Event Report: CP MEDICAL POLYPROPYLENE; POLYPROPYLENE NONABSORBABLE SYNTHETIC SUTURE,,

CP MEDICAL POLYPROPYLENE; POLYPROPYLENE NONABSORBABLE SYNTHETIC SUTURE,,
Model Number 8682P-CP1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that size 4/0 polypropylene suture broke during normal procedure.The distributor has been contacted several times and hasn't provided details of the event.The only known information is the product number.(8682p) either lot# 190425-56 or lot# 181227-54 is associated with the event.Testing and investigation was completed on both lots for documentation purposes.If additional information is received a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Report amended to refelect test results from issue sample.- attachment: [lot# 181227-54 retain sample tensile test.Pdf, lot# 181227-54 return sample tensile test.Pdf].
 
Event or Problem Description
It was reported that size 4/0 polypropylene suture broke during normal procedure.The distributor has been contacted several times and hasn't provided details of the event.The only known information is the product number.(8682p) either lot# 190425-56 or lot# 181227-54 is associated with the event.Testing and investigation was completed on both lots for documentation purposes.If additional information is received a supplemental mdr will be submitted.Amendment: testing and investigation was completed per issue lot# 181227-54.

Brand Name
POLYPROPYLENE
Common Device Name
POLYPROPYLENE NONABSORBABLE SYNTHETIC SUTURE,,
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key9131344
Report Number3012164473-2019-00024
Device Sequence Number14074400
Product Code GAW
UDI-Device Identifier10790986003559
UDI-Public10790986003559
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K001185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number8682P-CP1
Device Catalogue Number8682P-CP1
Device Lot Number181227-54
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1